Art
J-GLOBAL ID:201802242883593376   Reference number:18A1311699

Reaction-diffusion approximation of nonlocal interactions using Jacobi polynomials

Jacobi多項式を用いた非局所相互作用の反応-拡散近似
Author (3):
Material:
Volume: 35  Issue:Page: 613-651  Publication year: 2018
JST Material Number: L5671A  ISSN: 0916-7005  Document type: Article
Article type: 原著論文  Country of issue: Japan (JPN)  Language: ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.

Semi thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.

JST classification (1):
JST classification
Category name(code) classified by JST.
Numerical analysis,approximation method 
Reference (19):
more...
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page